# SDR FDEA202406260869

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63116
- Aircraft time: 6,720 hours, 3,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE TO FRAME BS 1678 OTBD OF S36R.  COMPLIED WITH E.A. # H-5310-T0379685 PT 2. TITLE - FUSELAGE - MAINFRAME - REPAIRS DUE TO CONTAINER STRIKE, FUSELAGE SKIN, ST 1629-1702, S-36L TO S-36R  AND STA 1678 FRAME.
